# SDR SIMA20120519002

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,846 hours, 20,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Eroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND EXTERNAL LEFT OVERWING EMERGENCY LIGHT BULB TO BE MAKING INTERMITTENT CONTACT WITH SOCKET OF LIGHT ASSEMBLY DUE TO ELECTRODE EROSION OF BULB.  REMOVED AND REPLACED LIGHT BULB AND CHECKED EMERGENCY LIGHT IAW EMB140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
